Jump to content

Has anyone had a mood change as a side effect from an antibiotic?


Recommended Posts

Hello!

I have actually taken Bactrim before and I remember being so sensitive to it that I was in pain throughout the entire prescription. I also remember feeling exhausted, sluggish, and irritated. Definitely didn't do that again.

Probiotics seriously helped me with all those. Just plain yogurt helped restore the good and bad bacteria the antibiotic had wiped out, and it probably helped restore the balance. Good bacteria is truly your bff.

Maybe try calling a pharmacist and see what they think?

Best of luck and feel better!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...